Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to get rid of Callus formed on penis from masturbating?

Answered by
Dr.
Dr. Vivek Chail

Radiologist

Practicing since :2002

Answered : 6508 Questions

default
Posted on Mon, 9 Dec 2013 in General Health
Question: i have a calius on my penis fromm masterbating what can i buy over counter to get rid of it
doctor
Answered by Dr. Vivek Chail 2 hours later
Brief Answer: Use creams with vit E, moisturizers and lubricants Detailed Answer: Hi, Thanks for writing in to us. I have read through your query in detail. You must use lot of lubricants like ky jelly. This will decrease friction and protect the penis skin from developing cuts and bruises. Callus forms because of keratinization of the sensitive skin due to friction. There is no one cream that works well. You may try applying creams with vitamin E and moisturizures. There are some very strong preparations that can even cause burs if not use properly. I suggest you consult a dermatologist and get examined to know if they are required for you and also be careful to know how to use it. Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Skin care

doctor1 MD

I developed brown patches on both sides of my face which is now spreading to my neck. Doctor says that it is lichenoid pigmentation. Did chemical peeling. Applying Lumaglo cream on face and venusia mixed with diplovate G on neck . I need your advise Dr Reneega, Professor of pharmacology

doctor1 MD

Sir,the skin of my neck[both back and front] turning black.I have a fair complexion.My face looks fair.I have tried many lotions,creams but no result.I feel that it may be due to some inner health problem in my body.I never know the exact reason.But i know for sure that it was not sun taning.Could you plz diagonise the problem and suggest some treatment to get rid of skin discolouration in neck?

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...